Deakin University
Browse

File(s) under permanent embargo

Efficient strategy-proof allocation functions in linear production economies

journal contribution
posted on 1999-01-01, 00:00 authored by F Maniquet, Yves SprumontYves Sprumont
Efficient strategy-proof allocation functions in linear production economies

History

Journal

Economic Theory

Volume

14

Article number

3

Pagination

583-595

ISSN

0938-2259

eISSN

1432-0479

Publication classification

C1 Refereed article in a scholarly journal

Issue

3

Publisher

Springer Science and Business Media LLC

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC